I've been talking fluoxetine for several weeks now and I have to say those weeks were beautiful and I was living life. Rarely any sign of depression or my major problem the anxiety. But past Monday I had an anxiety attack and last few days have been rough. The unpleasant feeling of nervousness or fear that is often accompanied by unrealistic thinking and panic for no reason. Nothing to trigger this thoughts or feelings. Just happAns and i believe it is getting worse. I have been told to take other medication but I don't whats good from people reviews. Please give me a directions and feedback of what I should do
You should continue the fluoxetine but you should have a med for when you do have anxiety, like xanax. The fluoxetine isn't even at peak effect yet. If after 6 weeks or so, then you may need to change to a different medication. Zoloft and lexapro seems to help allot of people.
Hi, Matthew, no one can recommend a medication that will work better for you because, unfortunately, ALL these medications work differently for different individuals. It may also be since you've only been on this med for a few weeks, but successfully, a dosage adjustment might help.
That being said, Celexa worked wonders for me.
This is a link to medications commonly prescribed for anxiety/stress disorders. It may help you when you discuss this recurrence with you doctor.
Wishing you all the best, WCV
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fluoxetine - I have to take a different generic version & am worried about side effects - any advice
Posted 8 Mar 2011 • 4 answers
Hi again... I have been on fluoxetine for 16 days now for depression and anxiety issues. I have had?
Posted 16 Aug 2012 • 1 answer
Posted 28 Oct 2014 • 1 answer
Fluoxetine - Increasing dose from 20 mg to 40 mg and I am wondering if I will experience the same...
Posted 6 Oct 2017 • 3 answers
Posted 12 Apr 2018 • 1 answer